# SDR MASA2010121701490

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 13,871 hours, 11,195 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WHEN RAISING LANDING GEAR, AIRCRAFT RETURNED TO FIELD.  MX PERFORMED FULL SERVICE OF NOSE STRUT AND PERFORMED GEAR SWINGS.
